# SDR SWIA200821025

- Difficulty date: November 26, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 22,300 hours, 31,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR SUPPORT WEB AT STATIONS 4410.5 - 6653 CORRODED BEYOND LIMITS.  REPLACED WEB PER SRM.
